# SDR DALA1212923119

- Difficulty date: March 1, 2012
- Submitted: March 6, 2012
- Operation: Air carrier
- Aircraft: N319NB
- Make and model: Airbus A319-114
- Aircraft serial: 1346
- Aircraft time: 5,029 hours, 2,775 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING NON ROUTINE CHECK, FOUND CABIN FLOOR SUPPORT AT FR  68 TO FR 70 Y254 WITH SEVERAL HOLES POINT.  REMOVED CORROSION, DRILLED FLOOR SUPPORT AND INSTALLED CABIN FLOOR SUPPORT PER SRM 51-42-11.
